Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Diagnosed with autoimmune disorder, taking steroids, home remedies, no relief. Suggestions?

Hi my daughter has been dignosed with ITP an autoimmune disorder since Sept 2011 and has been treated with Steroids , Anti d but of no use her platlets are in the range of 0000 , I am also trying Giloy juice , papaya leaf juice and coconut water but it is also not serving any purpose , Please suggest what to do in such case.
Asked On : Thu, 4 Apr 2013
Answers:  1 Views:  47
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Medical Topics
Orthopaedic Surgeon 's  Response
Some Specialists advise Gammaglobulin infusions also.What are current symptoms ,is she getting spots on body,, having bruising easily,prolonged bleeding etc? what is her Liver profile, PT,BT?CT, ANA test? if you give clinical symptoms it will decide what next should be done There is a choice of splenectomy( spleen removal) also depending on clinical severity.
here is a link which you could read about a medicine currently under proven trials awaiting marketing approval in USA .You may write to them for latest.
Answered: Sun, 14 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor